Please use this identifier to cite or link to this item:
Title: Approximability of two-machine no-wait flowshop scheduling with availability constraints
Authors: Cheng, TCE 
Liu, Z
Keywords: Scheduling
Approximation scheme
Issue Date: Jul-2003
Publisher: Elsevier
Source: Operations research letters, July 2003, v. 31, no. 4, p. 319-322 How to cite?
Journal: Operations research letters 
Abstract: We consider in this paper the two-machine no-wait flowshop scheduling problem in which each machine may have an unavailable interval. We present a polynomial time approximation scheme for the problem when the unavailable interval is imposed on only one machine, or the unavailable intervals on the two machines overlap.
ISSN: 0167-6377
EISSN: 1872-7468
DOI: 10.1016/S0167-6377(02)00230-4
Rights: Operations Research Letters © 2003 Elsevier Science. The journal web site is located at
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
Approximability No-wait.pdfPre-published version95.02 kBAdobe PDFView/Open
View full-text via PolyU eLinks SFX Query
Show full item record
PIRA download icon_1.1View/Download Contents

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.